Periodic and fixed points for F-type contractions in b-gauge spaces

Nosheen Zikria, Aiman Mukheimer, Maria Samreen, Tayyab Kamran, Hassen Aydi*, Kamal Abodayeh

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we introduce Js;Ω-families of generalized pseudo-b-distances in b-gauge spaces (U, Qs;Ω). Moreover, by using these Js;Ω-families on U, we define the Js;Ω-sequential completeness and construct an F-type contraction T: U → U. Furthermore, we develop novel periodic and fixed point results for these mappings in the setting of b-gauge spaces using Js;Ω-families on U, which generalize and improve some of the results in the corresponding literature. The validity and importance of our theorems are shown through an application via an existence solution of an integral equation.

Original languageEnglish
Pages (from-to)18393-18415
Number of pages23
JournalAIMS Mathematics
Volume7
Issue number10
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • b-gauge space
  • F-contraction
  • fixed point
  • generalized pseudo-b-distance
  • periodic point

Fingerprint

Dive into the research topics of 'Periodic and fixed points for F-type contractions in b-gauge spaces'. Together they form a unique fingerprint.

Cite this